Alert archive / New York / Areal Flood Advisories in 2009

Areal Flood Advisory 2, NWS Buffalo, NY

March 7, 2009Monroe County, Wayne County, New York

NWS Buffalo, NY issued this areal flood advisory at Mar 7, 2009, 10:38 PM EST for Monroe County, Wayne County, New York. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Mar 7, 2009, 10:38 PM EST (03:38 UTC)
Expired
Mar 8, 2009, 5:30 AM EDT
In force
6 hr
Issued by
NWS Buffalo, NY
Area
Storm-based polygon

Counties Monroe County, NY, Wayne County, NY

The radar

The Buffalo radar (KBUF), 118 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 3.6 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2009-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2009-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 299 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
435 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
299 m²/s²
0-3 km storm-relative helicity
550 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this areal flood advisory went out at Mar 7, 7:38 PM EST, 3 hours earlier.

Area forecast discussion, Mar 7, 7:38 PM EST, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
738 PM EST SAT MAR 7 2009

.SYNOPSIS...
LOW PRESSURE WILL MOVE EAST FROM THE SOUTHERN GREAT LAKES TO NEW
YORK THIS EVENING KEEPING WIDESPREAD RAIN ACROSS THE AREA TONIGHT.
THE LOW WILL MOVE OFF THE NEW ENGLAND COAST TONIGHT. HIGH PRESSURE
WILL THEN BUILD SOUTH FROM CANADA BRIEFLY FOR MUCH OF SUNDAY.
ANOTHER LOW IS EXPECTED TO MOVE INTO THE CENTRAL LAKES SUNDAY NIGHT
AND MOVE EAST ACROSS THE STATE MONDAY BRINGING MORE PRECIPITATION TO
THE AREA.

&&

.NEAR TERM /THROUGH SUNDAY/...
738 PM UPDATE...AFTER SOME ISOLATED THUNDERSTORMS ACROSS AREAS
SOUTH OF BUFFALO DURING THE LATE AFTERNOON HOURS...MORE SCATTERED
ELEVATED THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTHERN ONTARIO OVER
THE PAST HALF HOUR...ENOUGH TO WARRANT AN OUTRIGHT MENTION IN THE
FORECAST. AS SUCH...HAVE UPDATED ALL PRODUCTS TO RAISE THUNDER
PROBABILITIES FOR THE EVENING TO THE CHANCE RANGE FOR AREAS SOUTH
OF LAKE ONTARIO...WHERE THE LATEST NAM/GFS RUNS SHOW ELEVATED
INSTABILITY LINGERING UNTIL LATE EVENING...JUST AS WAS OBSERVED IN
THESE SAME MODELS YESTERDAY EVENING.

OTHERWISE...HAVE JUST MADE A SERIES OF MINOR ADJUSTMENTS TO KEEP
THE FORECAST CURRENT WITH RESPECT TO LATEST OBSERVATIONS AND RADAR
TRENDS. THE WARM FRONT CURRENTLY BISECTS THE SOUTHERN TIER...WITH
AREAS NEAR THE STATE LINE BASKING IN 55-60 DEGREE TEMPS...WHILE
AREAS TO THE NORTH ARE IN THE UPPER 30S TO LOWER 40S. THESE WARM
TEMPS SHOULD LAST FOR A FEW MORE HOURS...UNTIL STEADIER PRECIP
ASSOCIATED WITH THE MAIN WAVE OF LOW PRESSURE RETURNS LATER ON THIS
EVENING.

THE MID AFTERNOON NEAR TERM DISCUSSION FOLLOWS...

330 PM UPDATE...INITIAL SWATH OF RAIN SURGING EASTWARD ACROSS LK
ONTARIO AND INTO CNTRL NY REGION AT MID AFTERNOON...WITH SOMEWHAT OF
A BREAK IN THE ACTION ACROSS WESTERN COUNTIES. THIS SWATH WAS ALONG
FRONT EDGE OF A STRENGTHENING 850 MB JET WHICH WILL REACH 60-70 KTS
AS IT LIFTS ACROSS WESTERN NY BY 00Z AND CNTRL NY BY 03Z. RAIN WILL
BE HEAVY AT TIMES ALONG A STRIP ACROSS LK ONTARIO AND OUR EASTERN LK
ONTARIO REGION WHERE THIS WIND GRADIENT IS TIGHTEST. MEANWHILE...THE
DRY SLOT IN THE WEST WAS BEGINNING TO FILL IN WITH SHOWERS AND THESE
WILL BECOME MORE PREVALENT AGAIN THROUGH SUNSET. SFC BOUNDARY WILL
PROBABLY LIFT NO FURTHER THAN ERIE PA AND SRN PORTIONS OF WRN SRN
TIER COUNTIES FOR AWHILE THIS EVENING...SO KEPT WINDS E-NE AND TEMPS
COOL FOR BULK OF THE AREA.

ENHANCED AREA OF RAIN AND SOME EMBEDDED CONVECTION WAS BLOSSOMING
UPSTREAM FROM SRN MICH INTO CHICAGO AREA...AND AS THIS BOUNDARY
CONTINUES TO PUSH EASTWARD...THIS ACTIVITY WILL PUSH BACK INTO
OUR WESTERN COUNTIES LATER THIS EVENING AND REACH FINGER LAKES
DURING THE MIDNIGHT HOUR. THIS ACTIVITY WILL THEN GET SUPPRESSED
AFTER 06Z AS FLOW VEERS TO NORTHWEST AND BEST DYNAMICS PULL OFF TO
OUR EAST AND SOUTHEAST. WILL THEREFORE GO WITH CATEG POPS ALL AREAS
UNTIL ABOUT 06Z...THEN RAPIDLY DROP THEM OFF TO BELOW CHC THRESHOLD
BY MORNING...EXCEPT MAINTAIN CHC RIGHT ALONG SRN TIER...CLOSER TO
GFS SOLUTION.

SUNDAY WILL SEE A REPRIEVE...FOR A SHORT TIME AT LEAST. WEAK BUBBLE
OF HIGH PRESSURE WILL POKE SOUTHWARD FROM ONTARIO AND MAINTAIN DRY
WEATHER THROUGH 18Z OR SO...EVEN WITH SOME SUNSHINE...ESPECIALLY
NORTH COUNTRY. BUT...OLD BOUNDARY WILL BE LURKING NOT TOO FAR
SOUTH...AND WILL BEGIN TO LIFT NORTHWARD AGAIN DURING THE AFTERNOON
AS AN UPPER TROF DIGS INTO WESTERN LAKES AND BEGINS TO LIFT THE
MOISTURE NORTH AGAIN AHEAD OF A WARM FRONT. GFS A BIT FASTER
WITH THE MOISTURE RETURN THAN THE NAM...BUT BOTH TRENDING FASTER
THAN ON PREV RUNS...SO WILL INTRODUCE CHC POPS AS FAR AS GENESEE
VALLEY BY LATE PM...AND LIKELY POPS FOR SW NY. THIS SHOULD BE IN THE
FORM OF RAIN...AT LEAST THROUGH SUNSET. SHORT TERM SECTION WILL
GET INTO MORE DETAILS ON THIS NEXT FEATURE.

FLOOD WATCH FOR OUR EASTERN LK ONTARIO REGION WILL BE CONTINUED.
SEE HYDROLOGY SECTION BELOW.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
SURFACE WAVE WORKING THROUGH LOWER MICHIGAN SUNDAY NIGHT WILL BRING
A WARM FRONTAL ZONE NORTHWARD FROM THE OHIO VALLEY ACROSS THE AREA
SUNDAY NIGHT. THIS FRONT WILL BRING THE CONTINUATION OF
PRECIPITATION TO THE AREA SUNDAY NIGHT. CRITICAL TEMPERATURES OFF
MODEL SOUNDINGS SUGGEST THAT RAIN IN THE EVENING COULD MIX WITH SNOW
OR EVEN CHANGE TO ALL SNOW EAST OF ROCHESTER LATE SUNDAY NIGHT AND
CONTINUE INTO MONDAY...BEFORE ENDING MONDAY AFTERNOON. HIGH PRESSURE
BUILDING INTO THE AREA WILL BRING TRANQUIL CONDITIONS MONDAY NIGHT
AND THE FIRST HALF OF TUESDAY AHEAD OF THE NEXT STORM SYSTEM.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
LATEST MEDIUM RANGE GUIDANCE CONTINUING TO SUGGEST THAT LOW PRESSURE
WILL BE IN THE PROCESS OF WRAPPING UP ACROSS THE WESTERN GREAT LAKES
WITH A SHARP COLD FRONT WORKING INTO THE OHIO VALLEY EARLY IN THE
PERIOD. A WARM FRONT ZONE WILL BE WORKING ITS WAY NORTHWARD ACROSS
WESTERN AND CENTRAL NEW YORK TUESDAY NIGHT WHICH WILL BRING BE A
GOOD CHANCE FOR PRECIPITATION TO THE REGION IN AREA OF STRONG ASCENT
ALONG AND NORTH OF THE BOUNDARY.

SHARP COLD FRONT LOOKS TO CROSS WESTERN NEW YORK LATE TUESDAY
NIGHT/WEDNESDAY MORNING WITH THE SUGGESTION OF A VERY SHARP DRY SLOT
WORKING INTO THE AREA IMMEDIATELY IN THE WAKE OF THE FRONT ALONG
WITH STRONG COLD AIR ADVECTION...AS 850 MB TEMPERATURES DROP FROM
NEAR PLUS 8C TO NEAR MINUS 12C. MODEST PRESSURE GRADIENT SUGGESTED
BY GFS COULD BRING THE POTENTIAL FOR A PERIOD OF STRONG WINDS BEHIND
THE FRONT WEDNESDAY MORNING. AIR MASS MAY WIND UP BEING TO DRY FOR
ANY LAKE INFLUENCES. HIGH PRESSURE RIDGED FROM THE MID MISSISSIPPI
VALLEY ACROSS THE LOWER LAKES REGION WILL LIKELY BRING A PERIOD OF
DRY CONDITIONS THROUGH THE REMAINDER OF THE PERIOD. TEMPERATURES
LOOK TO BE AT OR BELOW NORMAL THROUGH THIS PERIOD

&&

.AVIATION /01Z SUNDAY THROUGH THURSDAY/...
A WAVE OF LOW PRESSURE WILL TRACK EAST ALONG THE NEW YORK-
PENNSYLVANIA BORDER TONIGHT. OCCASIONAL RAIN ASSOCIATED WITH THIS
FEATURE WILL CONTINUE ACROSS MUCH OF THE AREA UNTIL ABOUT 08Z- 09Z
BEFORE ENDING...THEN PLENTY OF LOW CLOUDS WILL LINGER INTO SUNDAY
MORNING. IN GENERAL...EXPECT IFR TO MVFR CONDITIONS...WITH
OCCASIONAL FLUCTUATIONS TO LIFR...TO PERSIST UNTIL THE LOW CLOUDS
BREAK UP LATER SUNDAY MORNING. THEREAFTER...A SHORT-LIVED PERIOD
OF VFR CONDITIONS CAN BE EXPECTED INTO EARLY SUNDAY
AFTERNOON...BEFORE CONDITIONS DETERIORATE AGAIN LATER SUNDAY
AFTERNOON AND EVENING IN THE NEXT BATCH OF RAIN.

IN ADDITION TO THE RAIN...ISOLATED TO WIDELY SCATTERED THUNDERSTORMS
WILL ALSO REMAIN A POSSIBILITY UNTIL MID TO LATE EVENING...MAINLY
FOR AREAS SOUTH OF LAKE ONTARIO.

OUTLOOK...
SUNDAY NIGHT...MVFR/IFR IN RAIN...MIXING WITH SNOW EAST OF LAKE
ONTARIO.
MONDAY...MVFR...IMPROVING TO VFR IN THE WEST LATE.
TUESDAY...VFR...MVFR AT NIGHT IN SHOWERS.
WEDNESDAY...VFR/MVFR IN SCATTERED NOW SHOWERS.
THURSDAY...VFR.

&&

.MARINE...
WINDS AND WAVES ARE EXPECTED TO BE BELOW SMALL CRAFT ADVISORY RANGE
THROUGH SUNDAY. ON SUNDAY NIGHT...EASTERLY WINDS AHEAD OF LOW
PRESSURE MOVING ACROSS THE CENTRAL LAKES TOWARD NEW YORK STATE WILL
INCREASE WITH WAVES BUILDING HIGH ENOUGH AS WELL SO THAT SMALL CRAFT
ADVISORIES WILL MOST LIKELY BE NEEDED.

&&

.HYDROLOGY...
MOST OF OUR REGION IS IN LINE FOR 0.5 TO 1 INCH OF RAINFALL THROUGH
06Z SUNDAY...WITH HIGHEST AMOUNTS CLOSER TO LK ONTARIO AND LESS
TOTALS ALONG THE PA BORDER. THERE IS SOME THREAT OF 1 TO 2 INCHES IN
A STRIP OVER LK ONTARIO AND EXTENDING EASTWARD ACROSS THE TUG HILL
AND EASTERN LK ONTARIO REGION AS BEST WIND DYNAMICS SQUEEZE OUT AN
EAST-WEST AXIS OF REPEATED MDT-HVY RAINS...MAINLY BETWEEN 00Z AND
08Z TONIGHT. SOME POTENTIAL FOR FLOODING IF RAIN EXCEEDS AN INCH AND
COMBINES WITH SNOWMELT FOR PROBLEMS. THE FLOOD WATCH WILL CONTINUE
THROUGH MONDAY AT THIS TIME DUE TO ANY DELAYED RESPONSES ON THE
BLACK RIVER. THE RAIN SHOULD END BEFORE DAYBREAK SUNDAY THOUGH AND
IT WILL BE DRY THROUGH THE DAY BEFORE THE NEXT BATCH OF
PRECIPITATION MOVES IN ON SUNDAY EVENING. IT WILL BE COLDER AT THAT
TIME HOWEVER SO PRECIP MAY BE IN THE WINTRY FORM OF THE NORTH COUNTRY.
SEE SHORT TERM DISC ABOVE FOR MORE DETAILS.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FLOOD WATCH THROUGH MONDAY AFTERNOON FOR NYZ006>008.
MARINE...NONE.

&&

SYNOPSIS...TMA
NEAR TERM...JJR/SFM
SHORT TERM...TMA
LONG TERM...TMA
AVIATION...JJR/SFM
MARINE...SFM/TMA
HYDROLOGY...
Hazardous weather outlook, Mar 7, 3:19 PM EST, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
319 PM EST SAT MAR 7 2009

NYZ019>021-082030-
CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
319 PM EST SAT MAR 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A WAVE OF LOW PRESSURE MOVING EAST ACROSS THE GREAT LAKES TONIGHT
IS EXPECTED TO SPREAD A SOAKING RAIN FROM WEST TO EAST ACROSS THE
REGION TONIGHT. THERE IS EVEN A CHANCE OF A THUNDERSTORM THIS
EVENING. A HALF INCH TO ONE INCH OF RAIN IS POSSIBLE. THIS WILL
CAUSE SIGNIFICANT RISES TO AREA CREEKS AND RIVERS. THE SITUATION
WILL BE MONITORED CLOSELY FOR ANY POSSIBLE FLOOD WATCHES OR
WARNINGS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ006-082030-
OSWEGO-
319 PM EST SAT MAR 7 2009

...FLOOD WATCH IN EFFECT THROUGH MONDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ001>005-010>014-085-082030-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE-
WYOMING-LIVINGSTON-ONTARIO-SOUTHERN ERIE-
319 PM EST SAT MAR 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AN AREA OF LOW PRESSURE MOVING EAST ACROSS THE GREAT LAKES TONIGHT
IS EXPECTED TO SPREAD A SOAKING RAIN FROM WEST TO EAST ACROSS THE
REGION TONIGHT. THERE IS EVEN A CHANCE OF A THUNDERSTORM THIS EVENING.
A HALF INCH TO ONE INCH OF RAIN IS POSSIBLE. THIS WILL CAUSE
SIGNIFICANT RISES TO AREA CREEKS AND RIVERS. THE SITUATION WILL BE
MONITORED CLOSELY FOR ANY POSSIBLE FLOOD WATCHES OR WARNINGS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ007-008-082030-
JEFFERSON-LEWIS-
319 PM EST SAT MAR 7 2009

...FLOOD WATCH IN EFFECT THROUGH MONDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-082030-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
319 PM EST SAT MAR 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

TMA

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 9:41 PM ESTRiver Flood WarningBUFErie12 hr
Mar 7, 10:10 PM ESTAreal Flood AdvisoryBUFErie, Niagara6 hr
Mar 7, 11:06 PM ESTRiver Flood WarningBUFErie, Wyoming11 hr
Mar 7, 11:06 PM ESTRiver Flood WarningBUFErie, Wyoming11 hr
Mar 7, 11:46 PM ESTAreal Flood AdvisoryBUFCayuga, Lewis, Monroe, Orleans, Oswego70 days
Mar 8, 12:26 AM ESTAreal Flood WarningBUFWyoming3 hr
Mar 8, 2:16 PM EDTRiver Flood WarningBUFErie, Genesee, Niagara, Wyoming30 hr
Mar 8, 3:33 PM EDTSmall Craft AdvisoryBUF15 hr
Mar 8, 5:10 PM EDTRiver Flood WarningBUFErie, Genesee22 hr

Nearby

Areal Flood Advisories in New York, 2009Every areal flood advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.